# SDR DALA2025060104202

- Difficulty date: May 31, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N515DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11141
- Aircraft time: 10,529 hours, 2,517 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 5015 - ATO - AT 65KTS DUE TO A RH OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE.  RESECURED EMERGENCY EXIT HANDLE COVER. (LP 7151380)
